# SDR DALA2019011700308

- Difficulty date: January 17, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 49,360 hours, 32,796 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Severed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE JETTISON BOTLLE TRIGGER CABLE SEVERED IN HALF ONE HANGING. REMOVED AND REPLACED TAILCONE DISPLACEMENT SYST BALL VALVE CABLE. OK FOR SERVICE. (LP#5310303)
